Prescription Drug Discussion Forums

Prescription Drug Discussion Forums (http://www.iddb.org/forums/index.php)
-   Micardis (http://www.iddb.org/forums/forumdisplay.php?f=197)
-   -   micardis (http://www.iddb.org/forums/showthread.php?t=2428)

nancy 12-03-2005 06:00 AM

micardis
 
My dr switched me to micardis about 2 weeks ago. Since then I been having trouble sleeping and I get up about every two hours to go to the bathroom. Anyone else have this trouble? After reading other comments I realized some of my trouble that I thought were related to something else actually are from the micardis i.e. back pain, acid reflux, dizziness. Those of you who stopped taking it what else where you put on that gave you the same results as micardis?

Unregistered 02-07-2008 07:00 PM

No Subject
 
My husband started taking this pill and has had diarha for 2 weeks. i will call the Dr. and ask if it is bad for him.


All times are GMT. The time now is 10:23 AM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.